# SDR ASAA2021082335797

- Difficulty date: August 23, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N638VA
- Make and model: Airbus A320-214
- Aircraft serial: 03503
- Aircraft time: 42,563 hours, 13,173 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: D5211300300000
- Part serial: LE4522
- Condition: Gouged
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HISSING NOISE FROM DOOR 2 L LOWER PORTION IN FLIGHT. GROUNDED - YES. FOUND DAMAGE TO LOWER SECTION OF L2 DOOR. ACCOMPLISHED REPAIR TO LOWER SECTION OF THE L2 DOOR REF A320 SRM 52-10-00-300-005.THIS IS A CATERGORY "B" REPAIR WITH AN INSPECTION THRESHOLD OF 60,000 FC AFTER REPAIR EMBODIMENTREF A320 SRM 52-10-00-205-011.ACCOMPLISHED PRESSURE LEAK CHECK AT L2 DOOR. NO NOISE NOTED.
